## **AGENDA**

# Oregon Geographic Information Council

Meeting Date: April 24, 2024

Time: 10:00am to 12:00pm

Location: Microsoft Teams Meeting

Join the meeting

Meeting ID: 268 815 631 053

Passcode: dPjguA **Dial-in by phone** 

<u>+1 503-446-4951,,517378056#</u> United States, Portland

Phone conference ID: 517 378 056#

OGIC Chair: Molly Gartrell Earle OGIC Chair-Elect: Chris Wright

| OGIC Members       |                      |                         |  |  |
|--------------------|----------------------|-------------------------|--|--|
| *House Rep vacant  | Patti Sauers         | Traci Naile             |  |  |
| *Senate Rep vacant | Tom Rohlfing         | Dan Brown               |  |  |
| Marguarite Becenti | Lisa Gaines          | Madeline Steele         |  |  |
| Brad Cross         | Molly Gartrell Earle | Matt Oglesby            |  |  |
| Brenda Bateman     | Shad Campbell        | Jake Rosenbalm          |  |  |
| Maylian Pak        | Brent Grimsrud       |                         |  |  |
| Rachel L. Smith    | Ned Fairchild        | Fed. Govt - vacant      |  |  |
| Chris Wright       | Ed Flick             | Public Utility – vacant |  |  |

<sup>\*</sup> denotes a non-voting member by statute. (ORS 276A.503)

| Time                | Agenda Items  | Presenter               |
|---------------------|---|-------------------------|
| 10:00am<br>(10 min) | Welcome and OGIC Roll Call Welcome New OGIC Members - Jake Rosenbalm – State Agency Rep - Matt Oglesby – Special Districts Rep  | Molly Gartrell<br>Earle |
| 10:10am<br>(5 min)  | <ul> <li>Item 1: Consent Agenda and Agenda Approval</li> <li>Draft January Meeting Minutes</li> <li>TAC and GPL Reports</li> </ul> Action: OGIC <u>will</u> be asked to make a decision on this item. | Molly Gartrell<br>Earle |



### **Department of Administrative Services**



Enterprise Information Services Data Governance and Transparency 550 Airport Rd. Salem, OR 97301

| Time                | Agenda Items   | Presenter   |
|---------------------|--|---|
| 10:15am<br>(30 min) | Item 2: Committee Updates      Outreach and Communications Committee     Legislative Coordination Committee     Data Sharing and Governance Committee  Action: OGIC will not be asked to make a decision on this item. | Rachel Smith Tom Rohlfing Shad Campbell Melissa Foltz |
| 10:45am<br>(20 min) | Item 3: Council Business   | Rachel Smith<br>Kathryn Helms                         |
| 11:05am<br>(20 min) | Framework Data Standard     Framework Data Standard Approval Process     Presentation of the Standard  Action: OGIC <u>will</u> be asked to make a decision on this item.  | Melissa Foltz<br>Brady Callahan                       |
| 11:25am<br>(30 min) | Item 5: Framework Grant Program  Review of RFP and Scoring Process Summary of Proposals Received Framework Coordinator Recommendation  Action: OGIC will be asked to make a decision on this item.                     | Melissa Foltz   |
| 11:55am<br>(5 min)  | Item 6: Public Comment See the notes section below for Public Comment options. Action: OGIC will not be asked to make a decision on this item  | Molly Gartrell<br>Earle                               |
| 12:00pm             | Adjourn  |   |

Next Meeting Date: July 31, 2024 (Virtual Meeting)

For more information contact <a href="mailto:rachel.l.smith@das.oregon.gov">rachel.l.smith@das.oregon.gov</a> or 503-877-7221.

#### Notes:

1) The agenda item times shown above are approximate. Items may begin early or later than the time shown.

#### **Department of Administrative Services**



Enterprise Information Services
Data Governance and Transparency
550 Airport Rd.
Salem, OR 97301

- 2) If you would like to give public comment, you have three options:
  - a. Submit written comments to Rachel Smith by 10am on the day of the meeting
  - b. Email Rachel Smith by 10am on the day of meeting and request to give public comment on a specific agenda item
  - c. Raise your hand in the Teams meeting when the Public Comment Agenda Item is reached. (Teams meeting microphones, cameras, and reactions are turned on for all meeting participants for the Public Comment agenda item.)